# SDR CALA9801289

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRANCE WAY FLOORBEAM CORRODED AT STA 344, LBL 29 TO 60.  THE CORRODED AREA WAS CUT OUT, A T-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
